MAUDE Adverse Event Report: DEVILBISS HEALTHCARE DEVILBISS 5L OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE DEVILBISS 5L OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 525DS
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Devilbiss healthcare received a report involving an oxygen concentrator by the end user's daughter who reported the concentrator emitted a popping sound and subsequently ignited the nasal cannula.According to the information provided, the cannula tubing caught fire, and the flame traveled upward along the tubing that was laying on the end user's leg, resulting in third degree burns to the end user's upper thigh.The reporter indicated that there were no open flames, smoking materials, or other obvious external ignition sources present at the time of the event.Following the injury, the patient was evaluated at a burn center and later continued treatment at home.The device provider replaced the concentrator following the incident.Multiple attempts have been made to retrieve the affected unit for investigation; however, these attempts have been unsuccessful, and the device has not been returned to devilbiss for evaluation.Devilbiss healthcare will file an update if additional information becomes available.

Brand Name
DEVILBISS 5L OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key24444850
Report Number2515872-2026-00006
Device Sequence Number16005508
Product Code CAW
UDI-Device Identifier00885304000846
UDI-Public(01)00885304000846
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number525DS
Device Catalogue Number525DS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale